Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffer with either constipation or diarrhea. Diarrhea accompanied with abdominal cramp, constipation with appetite loss. Cause?

Dear Dr, I m having a long time condition where I hardly get to pass motion on healthy basis. I will either constipate few days and a diarrhea comes thereafter. Usually when I diarrhea, it will comes with an abdominal pain and cramp . I always feel incomplete passing of stool and stomach bloat from time to time. Usually during constipation, I loss my appetite as well and if I overeat on other time, I ll vomit. The vomiting only occurs frequent during childhood. This has been going on since childhood. And I did had rectal prolapse at age 3 and a surgery thereafter to correct it, I m not too sure whether did this affected my condition now. This also affected my mood. What could be the possible disease I m having?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your symptoms are related to Irritable Bowel Disease or Irritable Bowel syndrome. For that a diagnostic colonoscopy is to be done. You should also have Blood CP for anaemia and Autoiimmune profile.
This is a common disease. This can respond to oral drugs but please have colonoscopy and labs for that.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor